MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX HI-FLO 3 GANG, 4-WAY MANIFOLD; STOPCOCK, I.V. SET

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX HI-FLO 3 GANG, 4-WAY MANIFOLD; STOPCOCK, I.V. SET
Catalog Number MX4343LM
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the nurse and rt were turning the patient and noticed a pool of propofol and fentanyl underneath the patient.On further inspection it was found that the iv manifold had a crack near the connection.Manifold changed out and patient received both propofol and fentanyl.
 
Additional Manufacturer Narrative
G1 - mfg contact office address, city, state and zip code, correction.H3 and h6.Codes: updated.One used device with propofol and fentanyl solution residuals was received for investigation.The customer reported issue of ¿a crack near the connection¿ was confirmed.Upon removing the four claves from the manifold, cracks were observed on two of the luers.The cracked luers were identified on the 3-way stopcocks where caps were attached.A leak was observed immediately during testing from the cracked luers.The probable cause is unknown.The causal factor of the failure reported is related to a mishandling of the product outside the manufacturer¿s control.It was confirmed during the process review that the condition reported cannot be attributable to the manufacturing process.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
MEDEX HI-FLO 3 GANG, 4-WAY MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21882265
Report Number1526863-2025-00041
Device Sequence Number12921765
Product Code FMG
UDI-Device Identifier10351688507617
UDI-Public(01)10351688507617
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4343LM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown